Editor, M. Hochberg
Food web structure and habitat loss
Article first published online: 1 MAR 2002
Volume 5, Issue 1, pages 37–46, January 2002
How to Cite
Melián, C. J. and Bascompte, J. (2002), Food web structure and habitat loss. Ecology Letters, 5: 37–46. doi: 10.1046/j.1461-0248.2002.00280.x
- Issue published online: 1 MAR 2002
- Article first published online: 1 MAR 2002
- First decision made 15 June 2001 Second decision made 30 August 2001
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!